Couldn't find what you looking for?

TRY OUR SEARCH!

Hello

please help me

i have a contraceptive pills from 2 months and its not for having sex my dermato doctor descriped it for me because of acne in my face and i had an unprotected sex with my BF and i toked a morning after pills after 60 hrs from the sex and now im expecting my period to come from 4 days and its not comming this is the details please help me 

my period come in 7/5

have sex in 26/5

taking morning after pills 29/5 at morning

my period should come at 4/6 and today is 7/6 and its not comming so there is any chance that im pregnant and there is any way to know and if yes can i made a home abortion 

Loading...

Hi,

I'm going to try to answer your questions as best I can, but I'm finding it hard to understand some parts so I may miss some information, let's give it a try anyway.

Firstly you have been on the pill for two months, regardless that it's for your skin it will have still been in your system for two months releasing hormones providing contraception, as long as you have taken it as prescribed.  By this I mean daily, not missed any doses, vomited soon after taking a dose. and you have not been prescribed any antibiotic to fight infections - or as some skin Drs may do prescribe an anti biotic to also help clear your skin, such as erethymicin (excuse my spelling) as all these can effect the absorption of the pill and it's effectiveness.

I then think you are saying at some point you had unprotected sex and 60 hours after this you took emergency contraception.  You do not need to use emergency contraception when you are already on the pill, it can be dangerous as too much of the hormone the pill is already providing you will be in your system.  The emergency contraception is like a super-sized dose of your contraceptive pill and you don't need them both.  To answer if this was taken  within the time limit to allow it to be effective, yes emergency contraception can be taken from the next morning up to 72 hours after un protected sex.  The fact you have taken so much of this hormone has likely thrown your cycle off.  Had you not been on the pill and taken the emerg contraception this in itself can cause your period to be early or late,  the excessive dose may cause you to miss this cycle completely or as you are half way through your next pack of pills you may experience spotting.  Spotting is either a light bleed or a brownish/brownish pink discharge which can be accompanied with cramps like a normal period.

You ask is there any way to know if you are pregnant, yes take a pregnancy test.  You can buy one at many stores or the chemist.  If you are unable to afford this perhaps your Dr can do this for you at a reduced fee, or there may be a clinic in your area such as 'family planning' that will do one for free, and provide you more advice on how to take your pill; which your prescribing DR should have been sure you understood before giving it to you. 

You asked if you were pregnant is there any home abortions, in this day and age there is no need for home abortions, they are highly dangerous, either it may not be performed correctly and you could be left pregnant and the baby may have problems, the pregnancy may be problematic.  The abortion may be successful but may damage you internally so you can never have children again, or it could be carried out badly and you could bleed heavily and die.  Infection is also a high risk from an unclean environment or tools that have not been sterilized properly.  So no home abortions are not a safe option.

If you were ever in the situation where you wanted an abortion you should seek proper medical advise.  I'm not sure where you would do this as every location is different, but I would try looking in the phone book, ask your Dr for advise or again a family planning or even STi clinic.  If you search online you may also be able to find information,  but be sure it is a legal registered clinic.  If cost is an issue again they should be able to help you find a way to cover this/provide it for free.

I hope this has helped you<3

 

Reply

Loading...